MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK PERFORMA PROF METER; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK PERFORMA PROF METER; BLOOD GLUCOSE MONITORING DEVICE
Model Number PERFORMA
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The customer complained of missing segments from the display of the coaguchek xs meter which could impact the interpretation of the results.The customer stated that there were diagonal lines in the results field of the display.The customer performed a display check and verified missing segments in the results field.There was no allegation of an adverse event.There was no misinterpretation of the results.The suspect device was requested to be returned for investigation.
 
Additional Manufacturer Narrative
The customer¿s meter was returned for investigation.The functionality of the display was tested.Failure analysis indicated that the meter liquid crystal display (lcd) has multiple cracks running through the middle causing the display issue.Compression/gouge markings were found on the housing above the affected area.Due to the condition of the returned meter, it was concluded that the damage did not originate from the manufacturing process, and was a result of customer mishandling.

Brand Name
ACCU-CHEK PERFORMA PROF METER
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key8041963
Report Number1823260-2018-04089
Device Sequence Number1683226
Product Code NBW
UDI-Device Identifier00365702457102
UDI-Public00365702457102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPERFORMA
Device Catalogue Number05959551001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2018
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer10/10/2018
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1